# SDR AALA201803159002

- Difficulty date: March 13, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 50,675 hours, 20,594 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 411N110914SD
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WINDOW SHADE AT EMERGENCY EXIT SEAT 14F IS BROKEN. WINDOW SHADE EMERGENCY EXIT SEAT 14F WAS REPLACED PER IAW AMM 25-21-12-400-802. OK FOR SERVICE.
